Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 117, NWS Springfield, MO

December 27, 2015Barry County, Missouri

NWS Springfield, MO issued this flash flood warning at Dec 27, 2015, 7:54 PM CST for Barry County, Missouri. It was in force for 12 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 27, 2015, 7:54 PM CST (01:54 UTC)
Expired
Dec 28, 2015, 8:00 AM CST
In force
12 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Barry County, MO

The radar

The Springfield radar (KSGF), 65 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 27, 9:52 PM CSTHEAVY RAIN 10.5Monett, MOSTORM TOTAL RAINFALL SO FAR MEASURED OF 10.50 INCHES AND STILL RAINING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 415 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
448 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
415 m²/s²
0-3 km storm-relative helicity
496 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

390 
WGUS53 KSGF 280154
FFWSGF
MOC009-281400-
/O.NEW.KSGF.FF.W.0117.151228T0154Z-151228T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
754 PM CST SUN DEC 27 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BARRY COUNTY IN SOUTHWESTERN MISSOURI...

* UNTIL 800 AM CST MONDAY

* AT 753 PM CST...THE DEPARTMENT OF TRANSPORTATION REPORTED FLASH
  FLOODING ACROSS THE WARNED AREA. SIX TO TEN INCHES OF RAIN HAD
  FALLEN ACROSS THE AREA SINCE SATURDAY. FLASH FLOODING IS ALREADY
  OCCURRING AND WILL CONTINUE OVERNIGHT.

* CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
  LOCATIONS IN THE WARNING INCLUDE...
  ROARING RIVER STATE PARK...       MONETT...
  CASSVILLE...                      SHELL KNOB...
  PURDY...                          SELIGMAN...
  EXETER...                         WHEATON...
  BUTTERFIELD...                    WASHBURN...
  GOLDEN...                         EMERALD BEACH...
  EAGLE ROCK...                     PIONEER...
  CHAIN-O-LAKES...                  ARROW POINT...
  WAYNE...                          RIDGLEY...
  MADRY...                          PLEASANT RIDGE...

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE Y AT FLAT CREEK JUST NORTHEAST OF CASSVILLE...
ROUTE C JUST SOUTH OF MCDOWELL...
HIGHWAY 39 AT FLAT CREEK NEAR JENKINS...
HIGHWAY 39 AT FLAT CREEK SOUTH OF JENKINS...
ROUTE U...8 MILES EAST OF PURDY...
ROUTE U...1 MILE EAST OF BUTTERFIELD...
AND HIGHWAY 76...1 MILE SOUTHWEST OF CASSVILLE. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.  DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3650 9407 3693 9406 3693 9363 3692 9361
      3683 9361 3682 9360 3660 9358 3650 9359

$$

WISE
2 follow-up statements
860 
WGUS73 KSGF 280424
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1024 PM CST SUN DEC 27 2015

MOC009-281400-
/O.CON.KSGF.FF.W.0117.000000T0000Z-151228T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARRY MO-
1024 PM CST SUN DEC 27 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CST MONDAY
FOR BARRY COUNTY...

AT 1021 PM CST...THE DEPARTMENT OF TRANSPORTATION REPORTED FLASH
FLOODING IN THE WARNED AREA. SIX TO TEN INCHES OF RAIN HAD  FALLEN
ACROSS THE AREA SINCE SATURDAY. FLASH FLOODING IS ALREADY  OCCURRING
AND WILL CONTINUE OVERNIGHT. 

CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING. LOCATIONS THAT DO NOT
NORMALLY FLOOD ARE LIKELY TO EXPERIENCE FLOODING. NUMEROUS  ROADS
ARE FLOODED AND IMPASSABLE ACROSS THE WARNED AREA AND WILL  REMAIN
FLOODED INTO MONDAY. FLOODING IS OCCURRING ALONG ROARING RIVER AND
FLAT CREEK ALONG WITH MANY OTHER CREEKS AND RIVERS IN THE WARNED
AREA. 

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE Y AT FLAT CREEK JUST NORTHEAST OF CASSVILLE...
ROUTE C JUST SOUTH OF MCDOWELL...
HIGHWAY 39 AT FLAT CREEK NEAR JENKINS...
HIGHWAY 39 AT FLAT CREEK SOUTH OF JENKINS...
AND ROUTE U...8 MILES EAST OF PURDY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3650 9407 3693 9406 3693 9363 3692 9361
      3683 9361 3682 9360 3660 9358 3650 9359

$$

WISE
416 
WGUS73 KSGF 281353
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
753 AM CST MON DEC 28 2015

MOC009-281402-
/O.EXP.KSGF.FF.W.0117.000000T0000Z-151228T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARRY MO-
753 AM CST MON DEC 28 2015

...THE FLASH FLOOD WARNING FOR BARRY COUNTY WILL EXPIRE AT 800 AM
CST...

WIDESPREAD FLOODING WILL CONTINUE ACROSS THE REGION TODAY AND AN
AREAL FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM TUESDAY.
ADDITIONAL RAINFALL WILL ENTER FROM THE SOUTH THIS MORNING...THIS
WILL ONLY AGGRAVATE AN ALREADY SERIOUS SITUATION. ADDITIONAL
WARNINGS MAY BE REQUIRED. PLEASE REMAIN VIGILANT ON AREA ROADS TODAY
AND AVOID ALL FLOODED ROADWAYS.

LAT...LON 3650 9407 3693 9406 3693 9363 3692 9361
      3683 9361 3682 9360 3660 9358 3650 9359

$$

GAGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 5:30 PM CST, 2 hours 24 minutes earlier.

Area forecast discussion, Dec 27, 5:30 PM CST, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service SPRINGFIELD MO
530 PM CST SUN DEC 27 2015

...Update to Aviation Discussion...

.SHORT TERM...(This Evening through Monday)
Issued at 0215 PM CST SUN DEC 27 2015

Heavy rainfall continues to fall across the Missouri Ozarks.
Reports across the region have been anywhere from 2 to 10 inches.
The heaviest band of rain that set up overnight from McDonald
county north to Laclede county has continued to remain in place
where 6 to 10 inches of rain has already fallen. The bad part is
that portions of this area are expected to see additional heavy
rainfall this evening and during the overnight hours.

Regional radar and observations, including models, are beginning
to spread convective elements embedded in the precipitation north
into the area. This will bring the potential for bursts of
heavier rainfall with hourly rain rate approaching 2 inch/hour.

Confidence is fairly high that based on current Meso/Short range
models,that the heavy rainfall band will begin to slowly lift
north and pivot to a more north south orientation. The concern is
that the band will pivot over the McDonald County area with
additional rainfall totals of 2-4 inches through Monday morning.
With the ongoing Flood Emergencies for both McDonald and Newton
Counties, there may be significant rises with rivers, streams and
ongoing flooding.

As the upper level storm system begins its northward move, the
potential for thunderstorms will shift east of the region.
Additionally, rain will finally begin to lighten up though additional
rain in expected through the day Monday.

The next concern is the track of the storm system and cold air.
The GFS and Canadian have shifted the track slightly east. This
will potentially allow cold air to begin to filter into SE Kansas
and western Missouri mid day Monday into Monday evening. If this
were to occur we could begin to see a mix of Freezing rain and/or
snow begin to fall across areas west of I-49 Monday afternoon.

.LONG TERM...(Monday Night through Sunday)
Issued at 0215 PM CST SUN DEC 27 2015

The storm system will be in the process of shifting north of the
region Monday night with some light freezing drizzle or snow
falling in the wrap around area. Little of no accumulations are
anticipated at this time. Confidence is low for any accumulation
wintry precipitation for now.

A colder more seasonable airmass will filter into the region for
the remainder of the week with highs in the 30s and lows dipping
into the teens.

A clipper type system will bring the only potential for some
light snow or flurries to the area for this week, Tuesday night
into Wednesday morning, but no accumulations are expected.

A slight warming trend will occur for next weekend with high
making it into the lower 40s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday Evening)
Issued at 0530 PM CST SUN DEC 27 2015

For the KSGF, KJLN, and KBBG TAFS: An upper level storm system
continues to track east across the southern plains with rain and
low level clouds continuing to blanket the area. The rain will be
heaviest through the overnight hours, with rain or light drizzle
occurring Monday afternoon. Ceilings will be in the MVFR to IFR
range through the entire TAF period with LIFR conditions not out
of the question overnight. There could be some isolated embedded
thunderstorms with in the rain this evening and overnight.

Gusty north to northeasterly winds will also occur through the TAF
period with the strongest winds this evening and tonight. Low
level wind shear will also be a concern at the TAF sites overnight
into early Sunday morning.

&&

.SGF Watches/Warnings/Advisories...
MO...Flash Flood Watch through Monday morning for MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...Flash Flood Watch through Monday morning for KSZ073-097-101.

&&

SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Wise
Hazardous weather outlook, Dec 27, 3:37 PM CST, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 PM CST SUN DEC 27 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-282145-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
337 PM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  EXTREME FLOODING RISK.
  LIMITED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  LIGHT TO MODERATE RAIN WILL CONTINUE THROUGH TONIGHT ACROSS THE
  REGION. ADDITIONAL MODERATE TO HEAVY RAIN IS EXPECTED TO IMPACT
  PORTIONS OF THE REGION WITH AN ADDITIONAL TWO TO FOUR INCHES OF
  RAIN THROUGH THE MORNING. A FEW EMBEDDED THUNDERSTORMS ARE ALSO
  EXPECTED TO OCCUR OVER THE REGION...MAINLY ALONG AND SOUTH OF
  INTERSTATE 44. THIS WILL ENHANCE RAINFALL RATES.

  THIS ADDITIONAL RAIN WILL RESULT IN ADDITIONAL FLASH FLOODING
  OVER THE AREA...IN ADDITION TO THE FLOODING THAT IS ALREADY
  ONGOING OVER THE REGION. MANY AREA RIVERS ARE ALSO EXPECTED TO
  REACH MODERATE OR MAJOR FLOOD STAGE TODAY...WITH HISTORIC RIVER
  FLOOD IMPACTS EXPECTED.

  NORTH WINDS WILL REMAIN VERY GUSTY OVERNIGHT...WITH GUSTS
  BETWEEN 30 AND 45 MPH AT TIMES. THESE WINDS...COMBINED WITH
  TEMPERATURES IN THE UPPER 30S AND LOW 40S...WILL RESULT IN WIND
  CHILL VALUES IN THE 20S FOR MUCH OF THE DAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

 HEAVY RAIN WILL COME TO AN END MONDAYS MORNING. A FEW LIGHT SNOW
 SHOWERS OR PERIODS OF LIGHT FREEZING RAIN OR FREEZING DRIZZLE
 WILL BE POSSIBLE MONDAY AND MONDAY NIGHT AS THIS SYSTEM EXITS
 THE REGION...BUT NO SIGNIFICANT WINTER WEATHER IMPACTS ARE
 EXPECTED AT THIS TIME...HOWEVER KEEP UP TO DAY FOR THE LATEST
 INFORMATION.

  AREA CREEKS...STREAMS...RIVERS...AND LOW WATER CROSSINGS WILL
  LIKELY REMAIN FLOODED THROUGH MUCH OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

HATCH

In the hours before

Local storm report, Dec 27, 1:57 PM CST, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
157 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       6 NNE WILLARD           37.39N 93.39W
12/27/2015  M6.93 INCH       GREENE             MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       3 E BATTLEFIELD         37.12N 93.32W
12/27/2015  M5.22 INCH       GREENE             MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       5 SW PURDY              36.77N 93.98W
12/27/2015  M7.40 INCH       BARRY              MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       5 SSW FAIR GROVE        37.32N 93.19W
12/27/2015  M6.47 INCH       GREENE             MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       1 ESE REPUBLIC          37.11N 93.46W
12/27/2015  M6.44 INCH       GREENE             MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       6 NNW ROLLA             38.03N 91.81W
12/27/2015  M5.92 INCH       PHELPS             MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       SHOAL CREEK ESTATES     37.02N 94.49W
12/27/2015  M5.78 INCH       NEWTON             MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       1 ENE SPRINGFIELD       37.20N 93.27W
12/27/2015  M5.55 INCH       GREENE             MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       5 SE WHEATLAND          37.89N 93.34W
12/27/2015  M5.33 INCH       HICKORY            MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       4 SSW LAURIE            38.15N 92.86W
12/27/2015  M5.07 INCH       CAMDEN             MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       5 SE SPRINGFIELD        37.15N 93.22W
12/27/2015  M4.96 INCH       GREENE             MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       UMBER VIEW HEIGHTS      37.62N 93.80W
12/27/2015  M4.93 INCH       CEDAR              MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       4 ENE CLEVER            37.05N 93.41W
12/27/2015  M4.88 INCH       CHRISTIAN          MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       1 W SARCOXIE            37.07N 94.13W
12/27/2015  M4.75 INCH       JASPER             MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       6 SW BRUMLEY            38.02N 92.56W
12/27/2015  M4.31 INCH       CAMDEN             MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       2 NE GOLDEN             36.54N 93.63W
12/27/2015  M4.31 INCH       BARRY              MO   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       3 WSW CARL JUNCTION     37.16N 94.62W
12/27/2015  M4.15 INCH       JASPER             MO   COCORAHS

            24 HOUR RAINFALL.

&&

JSS
Local storm report, Dec 27, 2:04 PM CST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
204 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLASH FLOOD      4 N EBENEZER            37.40N 93.31W
12/26/2015                   GREENE             MO   EMERGENCY MNGR

            *** 1 FATAL *** A MOTORISTS WAS SWEPT OFF OF HIGHWAY CC
            AT THE INTERSECTION OF SIMS BRANCH.

&&

DCRAMER
Local storm report, Dec 27, 3:37 PM CST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     FLASH FLOOD      CROCKER                 37.95N 92.26W
12/26/2015                   PULASKI            MO   LAW ENFORCEMENT

            *** 6 FATAL *** VEHICLES WERE WASHED OFF OF ROADWAYS IN
            TWO SEPARATE INCIDENCES NEAR CROCKER MISSOURI. ONE
            OCCURRED ALONG THE HEADWATERS OF TAVERN CREEK...AND THE
            OTHER NEAR THE GASCONADE RIVER. BETWEEN BOTH
            INCIDENCES...THERE ARE 6 FATALITIES TOTAL.

&&

DCRAMER
Local storm report, Dec 27, 5:58 PM CST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
558 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     FLASH FLOOD      NOEL                    36.55N 94.48W
12/27/2015                   MCDONALD           MO   EMERGENCY MNGR

            WATER RESCUE IN PROGRESS. MCDONALD COUNTY HAS HAD
            APPROXIMATELY 20 RESCUES SINCE THIS MORNING.
            APPROXIMATELY 18 TO 20 HOMES ARE INUNDATED IN FLOOD
            WATER.

&&

DCRAMER
Local storm report, Dec 27, 6:07 PM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
607 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       7 SSW SPRINGFIELD       37.10N 93.33W
12/27/2015  M10.00 INCH      GREENE             MO   NWS EMPLOYEE

            10.00 INCHES OF RAINFALL MEASURED SO FAR IN THE LAST 30
            HOURS ON THE SOUTH SIDE OF SPRINGFIELD

&&

MGRIFFIN
Local storm report, Dec 27, 7:38 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     FLOOD            HOLLISTER               36.62N 93.22W
12/27/2015                   TANEY              MO   EMERGENCY MNGR

            WATER RESCUE UNDERWAY ALONG TANEYCOMO.

&&

DCRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 1:25 AM CSTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark9 hr
Dec 28, 1:32 AM CSTFlash Flood WarningSGFDent, Shannon, Texas, Wright9 hr
Dec 28, 3:30 AM CSTWinter Weather AdvisorySGFBarton, Benton, Cedar, Dade, Hickory, Jasper and 7 more15 hr
Dec 28, 4:56 AM CSTFlash Flood WarningSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski8 hr
Dec 28, 6:07 AM CSTFlash Flood WarningSGFTaney8 hr
Dec 28, 6:27 AM CSTSpecial Weather StatementSGFBarry, McDonald33 min
Dec 28, 6:54 AM CSTFlash Flood WarningSGFWright6 hr
Dec 28, 7:19 AM CSTAreal Flood WarningSGFBarry, Christian, Greene, Jasper, Lawrence, McDonald and 2 more3 days
Dec 28, 7:26 AM CSTSpecial Weather StatementSGFChristian, Dade, Douglas, Greene, Lawrence, Webster and 1 more34 min
Dec 28, 8:26 AM CSTAreal Flood WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 4 more51 hr
Dec 28, 8:31 AM CSTAreal Flood WarningSGFBenton, Camden, Cedar, Dade, Dallas, Hickory and 7 more51 hr
Dec 28, 8:34 AM CSTAreal Flood WarningSGFBarton, St. Clair, Vernon51 hr

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.